# SDR SWAA2024082722047

- Difficulty date: August 2, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE RBL 9 EXTERNAL VAPOR BARRIER UPPER ATTACHMENT ANGLE ADJACENT TO CENTER BOX REAR SPAR STA 663<[01] REMOVED AND REPLACED VAPOR BARRIER UPPER ATTACH FUEL TANK ANGLE STA 663 PER SRM 51-40-02-0G-0 AND DWG#111A1000;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.
